Re: Ping: Louise
- From: Larry <boelkowj@xxxxxxx>
- Date: Thu, 7 Aug 2008 21:34:51 -0700 (PDT)
On Aug 6, 2:19 pm, Susan <neverm...@xxxxxxxxxx> wrote:
Thank you Susan for your input. Yes I do remember your comments about
Statins. Right now I am wondering about electroyte imbalance which
metformin may cause. Particulary high potassium levels that it may
cause. As you may know electrolyte imbalance can cause heart block in
some patients of which I am coping with at the moment.
I think you need to have endocrine evaluation, and a standing renin and
aldosterone test (stand upright for 30 minutes prior to and during blood
draw) and other adrenal hormones.
In addition, if you're having problems with electrolyte balance, perhaps
you need to stop the metformin for a while and see if things improve.
Also, don't ever pump your fist or allow a tight tournequet to be used
for your serum testing; it raises the potassium results and renders them
completely inaccurate, as will shaking of the test tube, or sitting out
too long after draw.
Hello Susan: Just saw my Endo. today here in San Diego. Pretty
competent young Doc I'd say. Anyway at my request GAD test was done
and results today show 14+... high and indicates LADA. I've been
diagnosed by at least 2 doc before as T2. I do believe the recent
findings particularly supported by todays GAD results. So now
metformin, actos are dc'd, amaryl tapered and more insulin ( bolus
PP ) added. Where is dear "old Al?"
Larry/T2 changed to T 1 1/2 after 6 years of IR drugs which did very
little. Misdiagnosis from the beginning.
- Prev by Date: Re: Different readings from different meters?
- Next by Date: Re: Jerusalem Artichokes anyone?
- Previous by thread: Re: Ping: Louise
- Next by thread: Re: Ping: Louise